# SDR AALA202210263360

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 24,486 hours, 11,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  FLIGHT ATTENDANT ARMED 1L DOOR BUT DOOR INDICATES DISARMED AND THE DOOR HANDLE FEELS LOOSE. MAINTENANCE LUBRICATED RELEASE MECHANISM OF L1 EMERGENCY ESCAPE SLIDE AS PER AMM 52-11-22. PERFORMED OPERATIONALTEST OF THE EMRGENCY ESCAPE SLIDE RELEASE SYSTEM AND FUNCTIONALTEST OF THE RELEASE MECHANISM OF THE EMERGENCY ESCAPE SLIDE FOR THE L1 DOOR AS PER AMM 52-73-00 AND AMM 52-10-00, NO DEFECTS NOTED.
